# SDR AALA202212054972

- Difficulty date: December 1, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 88,563 hours, 10,928 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PASSING 10000 ENGINE INDICATING AND CREW ALERTING SYSTEM MESSAGE ANTI-ICE LEAK ENGINE RIGHT CAME ON. AIR INTERRUPTING BACK TO EZE ACCOUNT MAINTENANCE ANTI-ICE ISSUE. REMOVED AND REPLACED RIGHT ENGINE FAN CASE OVERHEAT DETECTOR PER AMM 26-18-01.
